Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from joint pain. Diagnosed with reactive Arthritis, taking Indocap-cr and Sulfasalizine. Permanent Solution?

i have been suffering from SI joint pain from d past 2 keeps shifting on both sides. i had all the blood tests done and it showed ANA (-ve), Rh factor (-ve), and urine tests normal, ESR was double the reference range and CRP was increased 3 times the refernce range. lastly HLA B 27 positive was what i was detected for. i had been diagnosed with reactive arthritis and the doctor gave medicines for 3 months which are INDOCAP-sr and SULFASALIZINE- dr. I was quite relieved of the pain but since the past one week i have been suffering from pain again . in the finger and toe joints , thoracic vertebrae and now the heart area. what is it?what and whom should i refer.please respond.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Rheumatologist 's  Response
hi you seem to be suffering from spondyloarthropathy.
you need to consult with a rheumatologist to give you proper treatment.
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor